MathSciNet Relay Station
MathSciNet bibliographic data
MR960552 (89j:11019) 11B68
Kimura, Noriaki On the degree of an irreducible factor of the Bernoulli polynomials. Acta Arith. 50 (1988), no. 3, 243–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement